Bounds for the solutions of norm form, discriminant form and index form equations in finitely generated integral domains

Research output: Contribution to journalArticle

23 Citations (Scopus)
Original languageEnglish
Pages (from-to)45-80
Number of pages36
JournalActa Mathematica Hungarica
Volume42
Issue number1-2
DOIs
Publication statusPublished - Mar 1983

Fingerprint

Integral domain
Discriminant
Finitely Generated
Norm
Form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{0dada0f158994ee68234db7d58383dc6,
title = "Bounds for the solutions of norm form, discriminant form and index form equations in finitely generated integral domains",
author = "K. Gy{\"o}ry",
year = "1983",
month = "3",
doi = "10.1007/BF01960551",
language = "English",
volume = "42",
pages = "45--80",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Bounds for the solutions of norm form, discriminant form and index form equations in finitely generated integral domains

AU - Györy, K.

PY - 1983/3

Y1 - 1983/3

UR - http://www.scopus.com/inward/record.url?scp=0011514215&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011514215&partnerID=8YFLogxK

U2 - 10.1007/BF01960551

DO - 10.1007/BF01960551

M3 - Article

VL - 42

SP - 45

EP - 80

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -